REAL

Left subhereditary supernilpotent radical classes

Mendes, D. Isabel C. and Tumurbat, Sodnomkhorloo (2001) Left subhereditary supernilpotent radical classes. Miskolc Mathematical Notes, 2 (1). pp. 75-80. ISSN 1787-2405 (print), 1787-2413 (elecronic)

[img]
Preview
Text
38.pdf

Download (676kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 24 Nov 2018 07:46
Last Modified: 24 Nov 2018 07:46
URI: http://real.mtak.hu/id/eprint/87585

Actions (login required)

Edit Item Edit Item